MAUDE Adverse Event Report: ARTHREX, INC. PERC INSERT KIT FOR 3.0MM S-TAK; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. PERC INSERT KIT FOR 3.0MM S-TAK; ORTHOPEDIC MANUAL SURG INSTR
Model Number PERC INSERT KIT FOR 3.0MM S-TAK
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to a manufacturing issue; however, due to the device not being returned, we are unable to confirm the reported event.
 
Event or Problem Description
It was reported on 07/15/2022 by a facility representative via sems that an ar-1934pi-30nitinol wire would not fit through the dilator in the percutaneous kit.This was discovered during a case with no patient harm.Per facility: "during a superior capsular reconstruction, the surgeon was trying to insert some 3.0 suturetaks percutaneously on the glenoid.When doing the sequential steps to insert the anchors percutaneously with the kit, the nitinol wire would not fit through the dilator in the percutaneous kit.The sizing was very off it seems, therefore the kit was unable to be used due to it not functioning properly.We had to discard the kit and open a new one.The kit was very clearly defective".

Brand Name
PERC INSERT KIT FOR 3.0MM S-TAK
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19387972
Report Number1220246-2024-03799
Device Sequence Number20566029
Product Code LXH
UDI-Device Identifier00888867024151
UDI-Public00888867024151
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPERC INSERT KIT FOR 3.0MM S-TAK
Device Catalogue NumberAR-1934PI-30
Device Lot Number14950537
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2022
Initial Report FDA Received Date05/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown